# SDR USAA040375

- Difficulty date: July 21, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Pressure
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.25 INCH, THROUGH FASTENER STATION 1040 BL-0 AFT PRESSURE BULKHEAD, 9 FASTENERS ABOVE CENTER OF BULKHEAD.  MANUFACTURED FILLER AND DOUBLER PER 53-80-08 FIG 201.  (M)
